I have noticed periods where I have difficulty in breathing (in an underground train station for example) and my father died from heart failure following dignosis of restricted airways disease. If it does and my heart condition improves, allowing the dose to be reduced, will this improve the breathing again?
You can view a comprehensive list of side-effects for Isosorbide Mononitrate here:
Breathing difficulties have been reported by a small percentage of exposed patients but in many cases the relation to drug treatment was uncertain.
You should discuss this with your doctor.
- Isosorbide Mononitrate Information for Consumers
- Isosorbide Mononitrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Isosorbide Mononitrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Been taking 2x20mg Isosorbide Mononitrate for 8 days. Headaches very severe. How long before headac?
Posted 5 Aug 2010 • 2 answers
Low blood pressure - how low is too low, when should I call my doc, could my meds be causing low BP?
Posted 4 Sep 2011 • 1 answer
Posted 25 Mar 2013 • 1 answer
Isosorbide Mononitrate - will isosorbide cause jerking, flinching, somewhat like terants syndrome in
Posted 15 Feb 2015 • 2 answers
Posted 8 May 2015 • 1 answer